fbpx
Close

Shop

Analpim Caplet

Indication:
Analgesic and antipiretic (pain reliever, dizziness, cold)

Ingredients :

Paracetamol 500 mg

Packaging :

Box @10 strips @10 caplets

 

Category:

Reviews

There are no reviews yet.

Be the first to review “Analpim Caplet”
You have to agree to the comment policy.